RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 2, Pages 169–180 (Mi mz10609)  

This article is cited in 2 scientific papers (total in 2 papers)

Normed Space Structure on a Busemann $G$-Space of Cone Type

P. D. Andreev

Nothern (Arctic) Federal University named after M. V. Lomonosov, Arkhangelsk

Abstract: It is proved that any Busemann nonpositively curved $G$-space of cone type is isometric to a finite-dimensional normed space with strictly convex norm.

Keywords: Busemann $G$-space, tangent cone.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00219 А
This work was supported by the Russian Foundation for Basic Research under grant 14-01-00219 A.


DOI: https://doi.org/10.4213/mzm10609

Full text: PDF file (471 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:2, 193–202

Bibliographic databases:

UDC: 514.1
Received: 03.06.2016

Citation: P. D. Andreev, “Normed Space Structure on a Busemann $G$-Space of Cone Type”, Mat. Zametki, 101:2 (2017), 169–180; Math. Notes, 101:2 (2017), 193–202

Citation in format AMSBIB
\Bibitem{And17}
\by P.~D.~Andreev
\paper Normed Space Structure on a Busemann $G$-Space of Cone Type
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 2
\pages 169--180
\mathnet{http://mi.mathnet.ru/mz10609}
\crossref{https://doi.org/10.4213/mzm10609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608015}
\elib{http://elibrary.ru/item.asp?id=28172138}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 2
\pages 193--202
\crossref{https://doi.org/10.1134/S0001434617010230}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015654912}


Linking options:
  • http://mi.mathnet.ru/eng/mz10609
  • https://doi.org/10.4213/mzm10609
  • http://mi.mathnet.ru/eng/mz/v101/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andreev P., “Foundations of Singular Finsler Geometry”, Eur. J. Math., 3:4, SI (2017), 767–787  crossref  mathscinet  zmath  isi  scopus
    2. P. D. Andreev, V. V. Starostina, “Normirovannye ploskosti v kasatelnom konuse k khordovomu prostranstvu nepolozhitelnoi krivizny”, Izv. vuzov. Matem., 2019, no. 1, 3–17  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:256
    References:30
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020